MAUDE Adverse Event Report: BECTON, DICKINSON AND CO. BD POSIFLUSH¿ STERILE FIELD (SF) SALINE SYRINGE, IN 10ML SYRINGE; SALINE, VASCULAR ACCESS FLUSH

BECTON, DICKINSON AND CO. BD POSIFLUSH¿ STERILE FIELD (SF) SALINE SYRINGE, IN 10ML SYRINGE; SALINE, VASCULAR ACCESS FLUSH
Model Number 306553
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that prior to using a bd posiflush¿ sterile field (sf) saline syringe, in 10ml syringe, the syringe barrel was dented.The following information was provided by the initial reporter: sterile syringe in vad access kit was dented.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: a device history record review was completed for provided material number 306553 and lot number 1118536.The review revealed two potentially related non-conformances during the production process that could have contributed to the reported incident.However, all product associated with the detected non-conformances was held for inspection and any affected material was scrapped per procedures.At this time, neither a physical sample nor a picture sample has been received to further investigate the reported issue and determine a manufacturing related cause.

Brand Name
BD POSIFLUSH¿ STERILE FIELD (SF) SALINE SYRINGE, IN 10ML SYRINGE
Common Device Name
SALINE, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
BECTON, DICKINSON AND CO.
donore road
drogheda
Manufacturer (Section G)
BECTON, DICKINSON AND CO.
donore road
drogheda
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14336481
Report Number9616657-2022-00015
Device Sequence Number5312833
Product Code NGT
UDI-Device Identifier30382903065531
UDI-Public30382903065531
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K153481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2024
Device Model Number306553
Device Catalogue Number306553
Device Lot Number1118536
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2022
Supplement Date Received by Manufacturer06/08/2022
Initial Report FDA Received Date05/09/2022
Supplement Report FDA Received Date07/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown